# SDR SWAA001830

- Difficulty date: September 23, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 6,079 hours, 3,654 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 762185E
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, ON CLIMBOUT NR 1 ENG T/R FAILED, LT FWD RT AFT BOOST PUMPS FAILED, BOTH CDU''S, ELEC HYD PUMPS, YAW DAMP, AUTO FAIL PRESS, MOST CAPT INST, NO C/B''S TRIPPED.  REMOVED AND REPLACED NR 1 GCU PER MM.
